Alert archive / Washington / Gale Warnings in 2015
Gale Warning 46, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Aug 14, 2015, 2:53 AM PDT. It took effect at Aug 14, 2015, 11:00 AM PDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 14, 2015, 2:53 AM PDT (09:53 UTC)
- In effect from
- Aug 14, 2015, 11:00 AM PDT
- Expired
- Aug 15, 2015, 2:00 AM PDT
- In force
- 15 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
952 WHUS76 KSEW 140953 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 253 AM PDT FRI AUG 14 2015 PZZ131-132-141800- /O.CON.KSEW.SC.Y.0180.000000T0000Z-150814T1200Z/ /O.NEW.KSEW.SC.Y.0181.150814T1900Z-150815T0000Z/ /O.NEW.KSEW.GL.W.0046.150815T0000Z-150815T0900Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 253 AM PDT FRI AUG 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 5 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM NOON TODAY TO 5 PM PDT THIS AFTERNOON. * WINDS...WEST 15 TO 25 KNOTS EARLY...EASING TO 10 TO 20 KNOTS...THEN RISING TO 15 TO 25 KNOTS AGAIN IN THE AFTERNOON. WEST WINDS 25 TO 35 KNOTS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ135-141800- /O.NEW.KSEW.SC.Y.0181.150815T0000Z-150815T1200Z/ PUGET SOUND AND HOOD CANAL- 253 AM PDT FRI AUG 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT SATURDAY. * WINDS...SOUTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-141800- /O.NEW.KSEW.SC.Y.0181.150815T0000Z-150815T1500Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 253 AM PDT FRI AUG 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM PDT SATURDAY. * WINDS...SOUTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-141800- /O.NEW.KSEW.SC.Y.0181.150815T0000Z-150815T1200Z/ ADMIRALTY INLET- 253 AM PDT FRI AUG 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT SATURDAY. * WINDS...NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
083 WHUS76 KSEW 141550 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 850 AM PDT FRI AUG 14 2015 PZZ131-132-150000- /O.EXT.KSEW.GL.W.0046.150814T1800Z-150815T0900Z/ /O.CAN.KSEW.SC.Y.0181.150814T1900Z-150815T0000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 850 AM PDT FRI AUG 14 2015 ...GALE WARNING NOW IN EFFECT UNTIL 2 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL CRAFT ADVISORY. * WINDS...WEST 15 TO 25 KNOTS...RISING TO 25 TO 35 KNOTS IN THE AFTERNOON. WIND WAVES 2 TO 4 FEET BUILDING TO 4 TO 6 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ135-150000- /O.EXT.KSEW.SC.Y.0181.150814T2000Z-150815T1200Z/ PUGET SOUND AND HOOD CANAL- 850 AM PDT FRI AUG 14 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM PDT SATURDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-150000- /O.EXT.KSEW.SC.Y.0181.150814T2000Z-150815T1500Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 850 AM PDT FRI AUG 14 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 AM PDT SATURDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-150000- /O.EXT.KSEW.SC.Y.0181.150814T2000Z-150815T1200Z/ ADMIRALTY INLET- 850 AM PDT FRI AUG 14 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM PDT SATURDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS. STRONGEST WINDS NEAR THE EAST ENTRANCE TO THE STRAIT OF JUAN DE FUCA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
367 WHUS76 KSEW 142141 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 241 PM PDT FRI AUG 14 2015 PZZ131-132-150545- /O.CON.KSEW.GL.W.0046.000000T0000Z-150815T0900Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 241 PM PDT FRI AUG 14 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY... * WINDS...WEST 15 TO 25 KNOTS...RISING TO 25 TO 35 KNOTS LATE IN THE AFTERNOON. WIND WAVES 2 TO 4 FEET BUILDING TO 4 TO 6 FEET LATE IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ135-150545- /O.CON.KSEW.SC.Y.0181.000000T0000Z-150815T1200Z/ PUGET SOUND AND HOOD CANAL- 241 PM PDT FRI AUG 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-150545- /O.CON.KSEW.SC.Y.0181.000000T0000Z-150815T1500Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 241 PM PDT FRI AUG 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SATURDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-150545- /O.CON.KSEW.SC.Y.0181.000000T0000Z-150815T1200Z/ ADMIRALTY INLET- 241 PM PDT FRI AUG 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS. STRONGEST WINDS NEAR THE EAST ENTRANCE TO THE STRAIT OF JUAN DE FUCA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
389 WHUS76 KSEW 150403 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 903 PM PDT FRI AUG 14 2015 PZZ131-132-150900- /O.CON.KSEW.GL.W.0046.000000T0000Z-150815T0900Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 903 PM PDT FRI AUG 14 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY... * WINDS...WEST 15 TO 25 KNOTS...RISING TO 25 TO 35 KNOTS LATE IN THE AFTERNOON. WIND WAVES 2 TO 4 FEET BUILDING TO 4 TO 6 FEET LATE IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ135-151200- /O.CON.KSEW.SC.Y.0181.000000T0000Z-150815T1200Z/ PUGET SOUND AND HOOD CANAL- 903 PM PDT FRI AUG 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-151215- /O.CON.KSEW.SC.Y.0181.000000T0000Z-150815T1500Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 903 PM PDT FRI AUG 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SATURDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-151200- /O.CON.KSEW.SC.Y.0181.000000T0000Z-150815T1200Z/ ADMIRALTY INLET- 903 PM PDT FRI AUG 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS. STRONGEST WINDS NEAR THE EAST ENTRANCE TO THE STRAIT OF JUAN DE FUCA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Aug 13, 10:01 PM PDT, 4 hours 52 minutes earlier.
Area forecast discussion, Aug 13, 10:01 PM PDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SEATTLE WA 1001 PM PDT THU AUG 13 2015 .SYNOPSIS...A LOW PRESENTLY OFF THE FAR NORTHERN CALIFORNIA COAST WILL SLOWLY DRIFT NORTH OVERNIGHT. THIS LOW WILL MOVE ACROSS THE AREA FRIDAY AFTERNOON AND OVER CANADA FRIDAY NIGHT. A WEAK LOW PRESSURE SYSTEM WILL REMAIN OVER THE REGION ON SATURDAY. HIGH PRESSURE ALOFT WILL PREVAIL OVER THE AREA ON SUNDAY. && .SHORT TERM... THE PESKY UPPER LEVEL LOW OFF THE FAR NORTHERN CA COAST WILL SLOWLY DRIFT NORTH OVERNIGHT. THE BEST CHANCE OF SHOWERS OR TSTMS WILL BE OVER THE SOUTHERN PART OF THE CWA LATE TONIGHT...THUS REMOVED THE THREAT FROM THE NORTHERN ZONES. OTHERWISE...THE MAIN IMPACT THE LOW WILL HAVE ON OUR WEATHER OVERNIGHT WILL BE TO STRENGTHEN THE ONSHORE PRESSURE GRADIENT AND DEEPEN THE MARINE LAYER. THE STRATUS WAS PRESENTLY AT THE DOORSTEP OF SHELTON AND WILL CONTINUE SURGING NORTHWARD OVERNIGHT. LOOK FOR THE UPPER LOW TO MOVE OVER NORTHWEST OREGON FRIDAY MORNING. THE CURRENT FORECAST HAS THE TSTM THREAT CONFINED TO THE CASCADES ON FRI BUT CANNOT COMPLETELY RULE OUT ISOLATED ELEVATED /OCCURRING ABOVE THE MARINE LAYER/ TSTMS ELSEWHERE FRI MORNING. ALREADY STARTING TO SEE LIGHTNING STRIKES OFF THE OREGON COAST... IN THE NORTHEAST QUADRANT OF THE LOW CIRCULATION. THE LOW IS FORECAST TO MOVE ACROSS THE CWA FRI AFTERNOON. THEREFORE...THE TSTM THREAT WILL LIKELY BECOME CONFINED TO NEAR THE CASCADE CREST BY LATE FRI AFTERNOON. THE MAIN MESSAGE IS THAT TEMPS ON FRI WILL LIKELY BE WELL BELOW NORMAL ACROSS MUCH OF THE AREA. THE LOW IS ANTICIPATED TO MOVE INTO SOUTHEAST BRITISH COLUMBIA FRI EVENING. THIS WILL RESULT THE FLOW ALOFT BECOMING WESTERLY OVER THE AREA. THIS COMBINED WITH CONTINUED LOW LEVEL ONSHORE FLOW AND A DEEP MARINE LAYER WILL SERVE TO END ANY RISK OF TSTMS OVER THE CASCADES BY LATE IN THE DAY FRI...IF THE MODELS TIMING IS CORRECT. LOOK FOR A GRADUALLY DIMINISHING THREAT OF SHOWERS FRI NIGHT AS THE LOW MOVES FARTHER AWAY FROM THE CWA. A WEAK UPPER LEVEL TROF WILL REMAIN OVER THE PACIFIC NORTHWEST ON SATURDAY FOR A THREAT OF SHOWERS OVER MAINLY THE NORTH CASCADES. A WEAKENING ONSHORE PRESSURE GRADIENT WILL ALLOW TEMPS TO REBOUND TO NEAR NORMAL. AN UPPER LEVEL RIDGE WILL PREVAIL ON SUNDAY FOR A RETURN TO DRY...SUNNIER WEATHER WITH SLIGHTLY ABOVE NORMAL TEMPS. .LONG TERM FROM THE PREV DISCUSSION... MEDIUM RANGE MODELS CONTINUE TO GENERALLY AGREE ON THE NEXT SYSTEM MOVING SOUTH ALONG THE BRITISH COLUMBIA COAST INTO WESTERN WASHINGTON ON MONDAY. THEY CONTINUE TO DIFFER ON THE TIMING OF THE SYSTEM WITH THE 12Z ECMWF REMAINING FASTER...BRINGING PRECIP TO THE NORTH WASHINGTON COAST MONDAY MORNING...WHILE THE GFS WAITS UNTIL MONDAY AFTERNOON. BOTH MODELS HAVE BACKED OFF PRECIPITATION COVERAGE...KEEPING WITH THE IDEA OF SHOWERS AS THE THE SYSTEM WORK THROUGH THE AREA. BEYOND THIS EXPECT A SEASONABLE PATTERN WITH MORNING CLOUDS AND AFTERNOON CLEARING AND NEAR NORMAL TEMPERATURES. && .AVIATION...AN UPPER LOW OFFSHORE NORTHERN CALIFORNIA WILL LIFT NORTH/NORTHEAST TONIGHT AND FRIDAY...MOVING OVER WESTERN WASHINGTON FRIDAY AFTERNOON. AIR MASS UNSTABLE WITH HIGH LEVEL MOISTURE. LOW CLOUDS AT THE COAST WILL PUSH INLAND TONIGHT. THE AIR MASS WILL BE MOIST AT ALL LEVELS ON FRIDAY. KSEA...HIGHS CLOUDS AT TIMES TONIGHT. LOW CLOUDS SHOULD REACH THE TERMINAL FRIDAY MORNING AND PERSIST FOR MOST OF THE DAY WITH SHOWERS. AN ISOLATED THUNDERSTORM CANNOT BE COMPLETELY RULED OUT FRIDAY BUT THE RISK IS TOO LOW TO MENTION IN THE TAF. LIGHT NORTHWEST WIND THIS EVENING WILL BECOME SOUTH AND INCREASE TO 10 TO 20 KNOTS ON FRIDAY. SCHNEIDER && .MARINE...ONSHORE FLOW WILL PREVAIL FOR THE NEXT SEVERAL DAYS WITH HIGH PRESSURE OFFSHORE AND LOWER PRESSURE INLAND. THE ONSHORE FLOW WILL BE STRONGEST FRIDAY NIGHT. SMALL CRAFT ADVISORY WEST WINDS WILL OCCUR IN THE CENTRAL AND EAST STRAIT TONIGHT AND AGAIN FRIDAY NIGHT. THERE IS A CHANCE WEST WINDS IN THE STRAIT COULD HIT GALE FRIDAY NIGHT. SCHNEIDER && .SEW WATCHES/WARNINGS/ADVISORIES... WA...NONE. PZ...SMALL CRAFT ADVISORY IN EFFECT TIL 5 AM FRIDAY FOR THE CENTRAL AND EASTERN STRAIT OF JUAN DE FUCA. && WWW.WEATHER.GOV/SEATTLE NOTICE: WE CONTINUE TO EXPERIENCE TECHNICAL DIFFICULTIES WITH THE ILLUSTRATED VERSION OF THE AREA FORECAST DISCUSSION AND ARE TRYING TO RESOLVE THEM.
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 2:53 AM PDT | Small Craft Advisory | SEW | 24 hr | |
| Aug 14, 12:37 PM PDT | Special Weather Statement | SEW | Thurston | 38 min |
| Aug 14, 1:17 PM PDT | Areal Flood Advisory | SEW | Grays Harbor, King, Kitsap, Lewis, Mason, Pierce and 1 more | 118 min |
| Aug 14, 2:23 PM PDT | Areal Flood Advisory | SEW | Island, Jefferson, King, Kitsap, San Juan, Skagit and 1 more | 112 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.